Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey guys!

Quick question. Went to the derm yesterday and he prescribed me Tretinoin cream. Now he told me to first wash with BP then apply metronidazole (for redness) then finally the tretinoin. I have heard from many people NOT to use the tretinoin cream after BP because something in it makes the cream stop working. What are your experiences. I can switch to a mild soap free wash but why would he recommend I use it after the BP. Is he a dumbass? :think:

Share this post


Link to post
Share on other sites

Hey,

I think that's SAFE when you just use BP WASH.

The thing that I know that We cant use BP topical and Tretinoin in the same time.

Maybe you have to wait 15-20 minutes after you wash with BP Wash... and then apply Metronidazole...

Share this post


Link to post
Share on other sites
Hey,

I think that's SAFE when you just use BP WASH.

The thing that I know that We cant use BP topical and Tretinoin in the same time.

Maybe you have to wait 15-20 minutes after you wash with BP Wash... and then apply Metronidazole...

Yup thats exactly what he told me to do. Wash with the BP...wait 15 min and apply metronidazole...wait another 20-30 minutes and and apply Tretinoin. Haha my regimen takes like 2 hours ;)

Share this post


Link to post
Share on other sites

how is it going with Metronidazole before tretinoin ?

can it reduce the redness caused by tretinoin ?

Share this post


Link to post
Share on other sites

Its going pretty well actually. I am not completely clear yet but the metronidazole definitely subdued the IB form the tretinoin AND it does make the redness go down a bunch :)

Share this post


Link to post
Share on other sites

Hey guys,

Im on tretinoin 0.5% as well, and sometimes at night I put BP on my sore/active pimples and then cover over my skin with the tretinoin. IS THIS BAD? WHY?

Do you think I should stop?....!

Share this post


Link to post
Share on other sites

Hi Frida!

Its definitely NOT good to mix the BP and tretinoin. The BP counteracts the tretinoin so basically you are not getting the full effects of it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×